BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the ascending chain condition for submodules with a bounded number of generators

Participants in the publication
Antunes Simões, Maria Elisa (Author)
Dep. Matemática
Smith, Patrick F. (Author)

Scope
International

Refereeing
Yes

Date of Publication
1996

Where published
COMMUNICATIONS IN ALGEBRA

Publication Identifiers
ISSN - 0092-7872

Volume
24
Number
5

Starting page
1713
Last page
1721

Document Identifiers
DOI - https://doi.org/10.1080/00927879608825665


Export

APA
Antunes Simões, Maria Elisa, Smith, Patrick F., (1996). On the ascending chain condition for submodules with a bounded number of generators. COMMUNICATIONS IN ALGEBRA, 24, 1713-1721. ISSN 0092-7872. eISSN .

IEEE
Antunes Simões, Maria Elisa, Smith, Patrick F., "On the ascending chain condition for submodules with a bounded number of generators" in COMMUNICATIONS IN ALGEBRA, vol. 24, pp. 1713-1721, 1996. 10.1080/00927879608825665

BIBTEX
@article{1865, author = {Antunes Simões, Maria Elisa and Smith, Patrick F.}, title = {On the ascending chain condition for submodules with a bounded number of generators}, journal = {COMMUNICATIONS IN ALGEBRA}, year = 1996, pages = {1713-1721}, volume = 24 }